# SDR 03FDEA01294

- Difficulty date: August 6, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP OUTBD HINGE ( A/C SIDE ) FWD MOST ATTACH HOLES CORRODED AT BORES.  RT WING OUTBD FLAP ( A/C SIDE ) OUTBOARD HINGE FWD ATTACHMENT INBOARD AND OUTBOARD HOLES   REPAIRED AS PER CMM 57-44-09.
